JournalszaaVol. 17, No. 2pp. 513–519

Oscillation Theorems for Certain Class of Nonlinear Difference Equations

  • E. Thandapani

    University of Madras, Chennai, India
  • L. Ramuppillai

    Periyar University, Salem, India
Oscillation Theorems for Certain Class of Nonlinear Difference Equations cover
Download PDF

Abstract

Some new oscillation results for certain class of forced nonlinear difference equations of the form

Δ(an+pnxnk))+qnf(xn+1l)=en   (nN0)\Delta (a_n + p_n x_{n–k})) + q_n f(x_{n+1–l}) = e_n \ \ \ (n \in \mathbb N_0)

are established. Examples which dwell upon the importance of the results are also given.

Cite this article

E. Thandapani, L. Ramuppillai, Oscillation Theorems for Certain Class of Nonlinear Difference Equations. Z. Anal. Anwend. 17 (1998), no. 2, pp. 513–519

DOI 10.4171/ZAA/836